Article citationsMore>>

G. Mohanty and B. Mishra, “Scale Invariant Theory for Bianchi Type VIII and IX Space-times with Perfect Fluid,” Astrophysics and Space Science, Vol. 283, No. 1, 2003, pp. 67-74.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.